MathSciNet Relay Station
MathSciNet bibliographic data
MR719073 03B52 (03B65)
Zadeh, Lotfi A. A computational approach to fuzzy quantifiers in natural languages. Comput. Math. Appl. 9 (1983), no. 1, 149–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement